Empirical likelihood confidence intervals for dependent duration data

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)178-198
Journal / PublicationEconometric Theory
Volume27
Issue number1
Publication statusPublished - Feb 2011
Externally publishedYes

Abstract

Three types of confidence intervals are developed for a general class of functionals of a survival distribution based on censored dependent data. The confidence intervals are constructed via asymptotic normality (Wald's method), the empirical likelihood (EL) method, and the blockwise EL method in which sample means over blocks of observations are used in place of the original data. Asymptotic results are derived to accurately calibrate the various procedures, and their performance is evaluated in a simulation study. The problem of the choice of the block size is also discussed. © Cambridge University Press 2010.

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.

Citation Format(s)

Empirical likelihood confidence intervals for dependent duration data. / El Ghouch, Anouar; Van Keilegom, Ingrid; McKeague, Ian W.
In: Econometric Theory, Vol. 27, No. 1, 02.2011, p. 178-198.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review